An existence theorem for the solution of an inverse problem for a hyperbolic system of first-order equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 692-695
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a15,
author = {S. P. Belinskii},
title = {An existence theorem for the solution of an inverse problem for a hyperbolic system of first-order equations},
journal = {Differencialʹnye uravneni\^a},
pages = {692--695},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a15/}
}
TY - JOUR AU - S. P. Belinskii TI - An existence theorem for the solution of an inverse problem for a hyperbolic system of first-order equations JO - Differencialʹnye uravneniâ PY - 1991 SP - 692 EP - 695 VL - 27 IS - 4 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_4_a15/ LA - ru ID - DE_1991_27_4_a15 ER -
S. P. Belinskii. An existence theorem for the solution of an inverse problem for a hyperbolic system of first-order equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 692-695. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a15/